Reciprocal Upper Semicontinuity and Better Reply Secure Games: A Comment
Adib Bagh and
Alejandro Jofre
Econometrica, 2006, vol. 74, issue 6, 1715-1721
Abstract:
A convex, compact, and possibly discontinuous better reply secure game has a Nash equilibrium. We introduce a very weak notion of continuity that can be used to establish that a game is better reply secure and we show that this notion of continuity is satisfied by a large class of games. Copyright The Econometric Society 2006.
Date: 2006
References: Add references at CitEc
Citations: View citations in EconPapers (53)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1468-0262.2006.00724.x link to full text (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:74:y:2006:i:6:p:1715-1721
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().